# SDR FDEA201109093825

- Difficulty date: September 9, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1460-1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN REPAIR AT BS 1460-1480 BL 0, REQUIRES REPLACEMENT DUE TO NOT COMPLYING WITH APPROVED DATA. REPLACED REPAIR IAW EA F-5330-147734,  MAJOR REPAIR.
